Go Back   NeuroTalk Support Groups > >

Parkinson's Disease Tulip

Secondary Parkinsonism? Lyme-induced?

Reply
 
Thread Tools Display Modes
Old 01-26-2018, 04:50 PM   #11
Lodaloda
Junior Member
 
Join Date: Oct 2017
Posts: 7
Default

Hi, just an update on my mom and a question...

She is titrating up on her meds. She is now up to five pills a day (2 AM, 2 midday, 1 PM). She will increase to 2 + 2 + 2 next week and will remain there until her next appointment in a month or two.

She says she doesn't feel much different. What I notice though is that she sounds markedly more animated on the phone (we live in different states) and as I've mentioned to her I am seeing fewer typos and longer messages when we text and email. Any thoughts? She said her tremor and energy levels are pretty much the same. But again she just seems more "lively" to me... that's the best I can describe it. And my sister perceives the same improvements.

Could it be the levodopa is helping, just not with the tremor?

She also said she's walking a little better but she also recently started on the treadmill again (daily) so doesn't know if it's due to the exercise or the meds.

Thank you!!
Lodaloda is offline   Reply With Quote
Reply

Tags
loss, lyme, mom, parkinsonism, time

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Drug induced Parkinsonism Howie123 Parkinson's Disease 1 07-08-2015 02:35 PM
Parkinsonism Israel Parkinson's Disease 20 02-21-2013 05:46 AM
Keppra as a secondary med... vodpop Epilepsy 6 07-19-2010 09:04 PM
drug for secondary progressive MS Natalie8 Multiple Sclerosis 5 08-18-2008 06:57 PM
Lyme-Associated Parkinsonism rd42 Parkinson's Disease 0 03-29-2007 09:32 PM


All times are GMT -5. The time now is 05:35 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy